# SDR SWAA2021050365150

- Difficulty date: March 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. / REMOVED PREVIOUS REPAIR ON FLIGHT DECK FLOOR AND INSTALLED NEW REPAIR I.A.W EA 1-A53-33179 REV 1 BS 259 - BS 270 LBL 18 - RBL 10 WL 207.
